Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 428090, 7 pages
http://dx.doi.org/10.1155/2013/428090
Research Article

A Novel Iterative Method for Solving Systems of Fractional Differential Equations

Department of Mathematics, Faculty of Basic Sciences, Shiraz University of Technology, Shiraz, Modarres Bolvd. P.O. Box, 71555-313, Iran

Received 26 January 2013; Accepted 9 July 2013

Academic Editor: D. R. Sahu

Copyright © 2013 E. Hesameddini and A. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Hesameddini and A. Rahimi, “A Novel Iterative Method for Solving Systems of Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 428090, 7 pages, 2013. doi:10.1155/2013/428090